# SDR HNAA2022030900121

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 47,867 hours, 45,354 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  621     30-10  2697351  07MAR22  PHL  CLOSE
      IN ICING CONDITIONS AT 20000 FT, STAB A/I SW DID NOT ILLUMINATE THEN GOT STAB A/I FAIL THEN ICE COND A/I INOP EICAS MSGS. 
FACT  07MAR22  21:06  PHL
            PERFORMED ANTI ICE OPS CHECK IAW AMM 30-00-00 OPS CHECK GOOD OK FOR SERVICE.
